MathSciNet Relay Station
MathSciNet bibliographic data
MR356524 (50 #8994) 65L15
Gekeler, Eckart On the eigenvectors of a finite-difference approximation to the Sturm-Liouville eigenvalue problem. Math. Comp. 28 (1974), 973–979.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement